# SDR IPXA2023031391801

- Difficulty date: March 11, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- Aircraft time: 34,068 hours, 20,935 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAUNABLE TO REMOVED PBE FROM BRACKET IN LAV.OTDERED PART ON REQ 438809 AND REMOVED BRACKET PER MM 25-64-00-20. JG 0559012, 03\11/23. R/R VELCROW PER BOEING DRW 232N4019-1, REINSTALLED BRACKET AND PBE PER AMM 25-64-00.
